Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Bleeding PV for two weeks and tiredness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   hello
Doctor :  
how can i help you?
User :   i have a small issue
Doctor :  
User :   i had sex and took the normal p2 emergency pill
Doctor :   ok
User :   problem is my periods came abit early and am still bleeding
User :   two weeks now.
User :   wat can be the problem?
Doctor :   i will help you in this
User :   i also feel tired
Doctor :  
i will need to ask a few more questions
Doctor :  
can i proceed?
User :   yes
Doctor :  
when was your last menstrual period?
User :   on the 11th oct
Doctor :  
what was the time difference between your intercourse and the taking of emergency pill?
Doctor :  
when was your period before this one?
User :   less than 24hours
Doctor :   ok
Doctor :  
have you checked the urine pregnancy test?
User :   15th sep
Doctor :  
User :   yes,i took it and it came out negative
Doctor :  
Doctor :  
so the tiredness will be due to the blood loss that you are having from past two weeks
User :   yes,i guess so.
Doctor :  
i will suggest you to get a examination done
User :   could it be the p2 that i took?
User :   ok
Doctor :  
and also get a blood test test done to see how much blood you have lost

Doctor :  
you will also need a ultrasound scan to be done
Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor